# SDR 96ZZZX3980

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235AE
- Make and model: Saab 340B
- Aircraft serial: 340B235
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 9302631001
- Condition: Failed
- Location: Brake System
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

JFK - FLT 4894 - CREW REPORTS:  HYDRAULIC LOW LIGHT ILLUMINATED ONE MINUTE PRIOR TO LANDING.  AFTER LANDING, AIRCRAFT HAD MINIMAL BRAKE PRESSURE.  FOUND HYDRAULIC LINE LEAKING, REPLACED SAME.
